Pennsylvania, 2020Flood in Pennsylvania, November 15 to 16, 2020
November 15 to 16, 2020 · NWS CLE · 1 event in 1 county or zone
On Sunday, November 15th, a very potent surface low moved northeast across the Great Lakes region. Strong southwesterly to westerly winds occurred across Lake Erie, with sustained winds greater than 50 knots and gusts greater than 60 knots common Sunday afternoon into the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On Sunday, November 15th, a very potent surface low moved northeast across the Great Lakes region. Strong southwesterly to westerly winds occurred across Lake Erie, with sustained winds greater than 50 knots and gusts greater than 60 knots common Sunday afternoon into the evening. For this reason, the NWS issued a Storm Warning for the entirety of Lake Erie, something that hadn’t happened since Sandy impacted the area in 2012. Storm-force winds resulted in a powerful seiche event, with a 14 ft differential between Buffalo (133.5 above LWD) and Toledo (34.5 below LWD). This additionally resulted in very high water levels at Erie, PA, where water levels peaked at 91.6 that evening. Significant lakeshore flooding impacted Presque Isle State Park and lakeshore communities of Millcreek Township, where evacuations of several homes took place that evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Nov 15, 4:08 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Nov 15, 4:08 PM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
408 PM EST Sun Nov 15 2020
.SYNOPSIS...
A weak trough will swing east across the region tonight. High
pressure will briefly build north into the region on Monday
before low pressure and an associated cold front moves southeast
across the area Monday night. High pressure will build back
across the region Tuesday through Thursday night.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
The cold front has pushed east of the area late this afternoon,
and with it the threat of severe convective wind gusts. Synoptic
wind gusts are near their peak this afternoon with the pressure
rises behind the front, and the low level jet energy starting to
lift north of the area over the next few hours. Have left the
headlines as is for now, but will need to watch for a possible
extension of the advisory/warning for areas outside of the
lakeshore this evening. With the weak secondary trough moving
through the area this evening into tonight, a few showers are
possible with slight chance mention at this time.
Focus for tonight into Monday will be lake effect potential
across far NE OH and NW PA. A single band should form over the
eastern part of the lake this evening as colder air filters over
the region behind the trough. This should push onshore after
midnight and continue through Monday morning before diminishing
as ridging tries to build north through the Ohio valley. The
precip could mix with/change to snow overnight across the higher
terrain of Erie/Crawford, with little/no accums.
After brief drying as the ridge builds in tomorrow, precip
chances increase again tomorrow evening as low pressure and an
associated cold front moves southeast towards the area. Behind
the front, lake effect will again ramp up across the snow belt,
mainly across northwest PA late Monday night.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Northwest flow and a reinforcing short wave moving southeast
through the Great Lakes Tuesday will keep lake effect precip
ongoing across far northeast Ohio and northwest PA Tuesday and
Tuesday night. Temperature profiles should be cold enough for
mainly snow inland across higher terrain of the snow belt, with
some minor accumulations possible. High pressure builds in
across the region Wednesday and Wednesday night which will bring
a slow end to any lake effect precip.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Ridging will push east across the area Thursday into the
weekend, with dry conditions and a gradual warming trend. Highs
should reach the mid to upper 50s, possibly low 60s Friday. A
warm front lifting north across the area late Saturday into
Sunday could bring some precip chances, but better chances
should hold off until Sunday night sometime.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
A strong cold front is moving through the terminals at the onset
of the period, near KMFD and KCLE just before 18Z. TSRA with
gusts of 50-60 kts possible with the line, affecting KCAK, KCLE,
KERI, KYNG within the first few hours of the period. Behind the
line, synoptic gusts of 40-55 kts expected for several hours
into tonight before slowly subsiding through the overnight. Some
MVFR conditions are possible as well before clearing is expected
late tonight into Monday midday. Some lingering lake effect SHRA
and clouds may impact KERI through the end of the period.
Outlook...Non-VFR possible from lake-effect showers and clouds
Sunday night through Tuesday.
&&
.MARINE...
Storm force winds to 50 knots will continue across the lake through
the evening, diminishing to 35 knot gales by tonight. A Gale Warning
will be needed tonight to replace the Storm Warning. Westerly winds
will begin to diminish under 35 knots by Monday morning, becoming 10
to 15 knots by Monday night. A brief decrease in waves and winds
will occur Monday night into Tuesday morning. By Tuesday afternoon,
another trough will swing across the lake, ushering in northwest
flow, 15 to 20 knots. A Small Craft Advisory will likely be needed
Tuesday through Tuesday night. Light flow across the lake is
expected on Wednesday, becoming southerly, 15 to 20 knots by
Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 11 PM EST this evening for OHZ010>014-
089.
Wind Advisory until 7 PM EST this evening for OHZ020>023-
030>033-038-047.
High Wind Warning until 7 PM EST this evening for OHZ003-
006>009-017>019-027>029-036-037.
PA...High Wind Warning until 11 PM EST this evening for PAZ001-002.
Wind Advisory until 7 PM EST this evening for PAZ003.
MARINE...Low Water Advisory until 7 AM EST Monday for LEZ142>144-
162>164.
Storm Warning until 9 PM EST this evening for LEZ142>149-
162>169.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Greenawalt
MARINE...KahnHazardous weather outlook, Nov 15, 3:38 PM EST, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
338 PM EST Sun Nov 15 2020
LEZ142>144-162>164-162045-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
338 PM EST Sun Nov 15 2020
...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Low Water Advisory.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Low Water Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ145>149-165>169-162045-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
338 PM EST Sun Nov 15 2020
...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
This Hazardous Weather Outlook is for central Lake Erie.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ061-162045-
Lake Erie open waters from Ripley to Buffalo NY-
338 PM EST Sun Nov 15 2020
...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 6 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for eastern Lake Erie.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ003-006>009-017>019-027>029-036-037-162045-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Marion-Morrow-
338 PM EST Sun Nov 15 2020
...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ020>023-030>033-038-047-PAZ003-162045-
Medina-Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-
Knox-Crawford-
338 PM EST Sun Nov 15 2020
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ010>014-089-PAZ001-002-162045-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
338 PM EST Sun Nov 15 2020
...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...
This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 15, 3:13 PM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM MARINE TSTM WIND 1 NW BAY VIEW 41.48N 82.83W
11/15/2020 M42 MPH LEZ144 OH MESONET
MESONET STATION OH142 BAY VIEW, 37 KNOT PEAK
WIND.
&&Local storm report, Nov 15, 3:30 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 2 WNW LAKEMORE 41.03N 81.47W
11/15/2020 M59 MPH SUMMIT OH ASOS
ASOS STATION KAKR AKRON FULTON INTERNATIONAL
AIRPORT.
&&
DKLocal storm report, Nov 15, 3:32 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG 2 WSW MCKEAN 41.98N 80.18W
11/15/2020 ERIE PA DEPT OF HIGHWAYS
TREE DOWN PARTIALLY BLOCKING NORTHBOUND LANE
ON I79 AT MILE MARKER 161. TIME ESTIMATED
VIA RADAR.
&&
RCLocal storm report, Nov 15, 3:53 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
11/15/2020 WYANDOT OH LAW ENFORCEMENT
MULTIPLE TREES AND UTILITY LINES DOWN ACROSS
THE COUNTY.
&&Local storm report, Nov 15, 5:28 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST 9 ENE OREGON 41.70N 83.26W
11/15/2020 M77 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
0306 PM NON-TSTM WND GST 1 NNW FAIRPORT HARBOR 41.76N 81.28W
11/15/2020 M73 MPH LAKE OH BUOY
BUOY STATION FAIO1 FAIRPORT, OH.
1250 PM TSTM WND GST 2 NW BROOK PARK 41.42N 81.85W
11/15/2020 M71 MPH CUYAHOGA OH ASOS
ASOS STATION KCLE CLEVELAND.
0313 PM NON-TSTM WND GST 1 ESE VIENNA 41.25N 80.67W
11/15/2020 M64 MPH TRUMBULL OH ASOS
ASOS STATION KYNG YOUNGSTOWN.
1255 PM NON-TSTM WND GST 4 E PORT CLINTON 41.52N 82.87W
11/15/2020 M64 MPH OTTAWA OH AWOS
AWOS STATION KPCW PORT CLINTON.
1207 PM NON-TSTM WND GST 4 N WHITEHOUSE 41.58N 83.80W
11/15/2020 M64 MPH LUCAS OH ASOS
ASOS STATION KTOL TOLEDO.
1259 PM TSTM WND GST 3 N CLEVELAND 41.52N 81.68W
11/15/2020 M63 MPH CUYAHOGA OH ASOS
ASOS STATION KBKL CLEVELAND.
0200 PM NON-TSTM WND GST 16 NE HARBOR VIEW 41.83N 83.19W
11/15/2020 M62 MPH LEZ162 OH MESONET
MESONET STATION THLO1 9 SSE STONY POINT.
0348 PM NON-TSTM WND GST 3 N ERIE 42.17N 80.10W
11/15/2020 M62 MPH LEZ149 PA MESONET
MESONET STATION EREP1 3 NNW ERIE.
1222 PM NON-TSTM WND GST 2 SW FINDLAY 41.02N 83.67W
11/15/2020 M62 MPH HANCOCK OH ASOS
ASOS STATION KFDY FINDLAY.
0218 PM NON-TSTM WND GST 2 WSW BRATENAHL 41.54N 81.64W
11/15/2020 M61 MPH LEZ146 OH BUOY
BUOY STATION CNDO1 CLEVELAND, OH.
1256 PM TSTM WND GST 3 E SOUTH AMHERST 41.35N 82.18W
11/15/2020 M61 MPH LORAIN OH ASOS
ASOS STATION KLPR LORAIN ELYRIA.
1228 PM TSTM WND GST 4 N MANSFIELD 40.82N 82.52W
11/15/2020 M60 MPH RICHLAND OH ASOS
ASOS STATION KMFD MANSFIELD.
1236 PM NON-TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
11/15/2020 M58 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO.
0100 PM NON-TSTM WND GST 1 NW FREMONT 41.36N 83.12W
11/15/2020 M57 MPH SANDUSKY OH MESONET
MESONET STATION AT866 FREMONT.
1234 PM TSTM WND GST 2 SSE KIPTON 41.24N 82.29W
11/15/2020 M55 MPH LORAIN OH MESONET
MESONET STATION CW9769 KIPTON.
0200 PM NON-TSTM WND GST 1 ENE HURON 41.40N 82.55W
11/15/2020 M54 MPH LEZ144 OH MESONET
MESONET STATION HHLO1 HURON.
0355 PM NON-TSTM WND GST 2 SW MENTOR 41.67N 81.37W
11/15/2020 M54 MPH LAKE OH AWOS
AWOS STATION KLNN WILLOUGHBY.
0100 PM NON-TSTM WND GST 3 WNW PORT CLINTON 41.52N 82.99W
11/15/2020 M53 MPH OTTAWA OH MESONET
MESONET STATION DW7999 PORT CLINTON.
1236 PM NON-TSTM WND GST 1 W HARBOR VIEW 41.69N 83.47W
11/15/2020 M53 MPH LUCAS OH BUOY
BUOY STATION THRO1 TOLEDO, OH.
0131 PM NON-TSTM WND GST 3 E CENTERBURG 40.30N 82.64W
11/15/2020 M52 MPH KNOX OH MESONET
MESONET STATION FW2264 CENTERBURG.
1200 PM NON-TSTM WND GST 2 W TIFFIN 41.11N 83.21W
11/15/2020 M52 MPH SENECA OH MESONET
MESONET STATION 0562W 1.9 W TIFFIN
(WEATHERSTEM).
0414 PM NON-TSTM WND GST 4 WNW HILLS AND DALES 40.85N 81.51W
11/15/2020 M51 MPH STARK OH MESONET
MESONET STATION DW0019 MASSILLON.
0306 PM NON-TSTM WND GST 4 NE MARION 40.62N 83.07W
11/15/2020 M51 MPH MARION OH ASOS
ASOS STATION KMNN MARION.
1248 PM TSTM WND GST 2 NNW LORAIN 41.47N 82.19W
11/15/2020 M51 MPH LORAIN OH MESONET
MESONET STATION DW4937 LORAIN.
0255 PM NON-TSTM WND GST 2 E WELLINGTON 41.16N 82.19W
11/15/2020 M50 MPH LORAIN OH MESONET
MESONET STATION FW8286 WELLINGTON.
0103 PM NON-TSTM WND GST 1 E PORT CLINTON 41.51N 82.92W
11/15/2020 M50 MPH OTTAWA OH MESONET
MESONET STATION EW9025 PORT CLINTON.
1257 PM NON-TSTM WND GST 1 SW PERRYSBURG 41.55N 83.64W
11/15/2020 M50 MPH WOOD OH MESONET
MESONET STATION AR605 PERRYSBURG.
0418 PM NON-TSTM WND GST 3 N LUCKEY 41.49N 83.47W
11/15/2020 M49 MPH WOOD OH MESONET
MESONET STATION FW7092 LEMOYNE.
0402 PM NON-TSTM WND GST 4 WNW PLATEA 41.96N 80.40W
11/15/2020 M49 MPH ERIE PA MESONET
MESONET STATION EW5004 EAST SPRINGFIELD.
0227 PM TSTM WND GST 5 NE FAIRVIEW 42.08N 80.18W
11/15/2020 M49 MPH ERIE PA ASOS
ASOS STATION KERI ERIE.
0147 PM NON-TSTM WND GST 1 SSE BRUNSWICK 41.23N 81.82W
11/15/2020 M49 MPH MEDINA OH MESONET
MESONET STATION FW8255 BRUNSWICK.
1240 PM NON-TSTM WND GST 4 SW ASHLAND 40.83N 82.38W
11/15/2020 M49 MPH ASHLAND OH MESONET
MESONET STATION AV701 ASHLAND.
1153 AM MARINE TSTM WIND 2 NE FAIRVIEW LANES 41.44N 82.64W
11/15/2020 M49 MPH ERIE OH MESONET
MESONET STATION AU939 SANDUSKY.
0350 PM NON-TSTM WND GST 4 ESE BAINBRIDGE 41.36N 81.27W
11/15/2020 M48 MPH GEAUGA OH MESONET
MESONET STATION EW0520 AUBURN.
0340 PM NON-TSTM WND GST 5 NE JEFFERSON 41.78N 80.70W
11/15/2020 M48 MPH ASHTABULA OH ASOS
ASOS STATION KHZY ASHTABULA.
0212 PM NON-TSTM WND GST 2 WNW PARMA HEIGHTS 41.39N 81.79W
11/15/2020 M48 MPH CUYAHOGA OH MESONET
MESONET STATION DW8932 BROOK PARK.
0417 PM NON-TSTM WND GST 5 NNE WEST FARMINGTON 41.46N 80.95W
11/15/2020 M47 MPH TRUMBULL OH MESONET
MESONET STATION FW0030 MESOPOTAMIA.
0330 PM NON-TSTM WND GST 5 WNW PORT CLINTON 41.55N 83.02W
11/15/2020 M47 MPH OTTAWA OH MESONET
MESONET STATION CMPO1 4 WNW PORT CLINTON.
0124 PM TSTM WND GST WICKLIFFE 41.60N 81.48W
11/15/2020 M47 MPH LAKE OH MESONET
MESONET STATION AV662 WICKLIFFE.
0130 PM TSTM WND GST 1 NW TALLMADGE 41.12N 81.44W
11/15/2020 M47 MPH SUMMIT OH MESONET
MESONET STATION EW8697 TALLMADGE.
0120 PM NON-TSTM WND GST 2 NNE SANDUSKY 41.48N 82.69W
11/15/2020 M46 MPH ERIE OH MESONET
MESONET STATION SADKY 2 NE SANDUSKY.
0149 PM TSTM WND GST 4 E BRIMFIELD 41.10N 81.27W
11/15/2020 M46 MPH PORTAGE OH MESONET
MESONET STATION FW5810 ROOTSTOWN.
0415 PM NON-TSTM WND GST 2 NNW PLATEA 41.97N 80.34W
11/15/2020 M45 MPH ERIE PA MESONET
MESONET STATION FW4289 GIRARD.
0401 PM NON-TSTM WND GST 3 WSW SAEGERTOWN 41.70N 80.20W
11/15/2020 M45 MPH CRAWFORD PA MESONET
MESONET STATION FW5633 SAEGERTOWN.
0400 PM NON-TSTM WND GST 2 NW NORTH EAST 42.23N 79.86W
11/15/2020 M45 MPH ERIE PA MESONET
MESONET STATION PMN05 ERIE.
0358 PM NON-TSTM WND GST 1 NNE NEW MIDDLETOWN 40.97N 80.55W
11/15/2020 M45 MPH MAHONING OH MESONET
MESONET STATION FW4686 NEW MIDDLETOWN.
0324 PM NON-TSTM WND GST 1 WSW BEACHWOOD 41.47N 81.52W
11/15/2020 M45 MPH CUYAHOGA OH MESONET
MESONET STATION AU629 SHAKER HEIGHTS.
1205 PM NON-TSTM WND GST 1 ENE HOLLAND 41.62N 83.68W
11/15/2020 M45 MPH LUCAS OH MESONET
MESONET STATION EW7150 TOLEDO.
0335 PM NON-TSTM WND GST 2 WSW SEVEN HILLS 41.37N 81.70W
11/15/2020 M44 MPH CUYAHOGA OH MESONET
MESONET STATION DW7394 PARMA.
1230 PM NON-TSTM WND GST 4 NE NORTH EAST 42.26N 79.79W
11/15/2020 M44 MPH ERIE PA MESONET
MESONET STATION NREP1 3 NE NORTH EAST.
1100 AM TSTM WND GST 2 WNW TONTOGANY 41.43N 83.78W
11/15/2020 M44 MPH WOOD OH MESONET
MESONET STATION AU885 1 WNW TONTOGANY.
1125 AM TSTM WND GST 2 S HOLLAND 41.60N 83.71W
11/15/2020 M44 MPH LUCAS OH MESONET
MESONET STATION AU937 MAUMEE.
0415 PM NON-TSTM WND GST 5 SE MADISON 41.73N 80.99W
11/15/2020 M43 MPH ASHTABULA OH MESONET
MESONET STATION FW2430 HARPERSFIELD.
0300 PM NON-TSTM WND GST 1 S KENT 41.13N 81.36W
11/15/2020 M43 MPH PORTAGE OH MESONET
MESONET STATION CW4629 KENT.
0150 PM NON-TSTM WND GST ASHLAND 40.86N 82.32W
11/15/2020 M43 MPH ASHLAND OH MESONET
MESONET STATION ASHOH ASHLAND.
0130 PM NON-TSTM WND GST 2 ENE HUDSON 41.26N 81.42W
11/15/2020 M43 MPH SUMMIT OH MESONET
MESONET STATION EW2441 HUDSON.
0100 PM TSTM WND GST 1 N LINNDALE 41.45N 81.77W
11/15/2020 M43 MPH CUYAHOGA OH MESONET
MESONET STATION EW4532 CLEVELAND.
0301 PM NON-TSTM WND GST 1 WSW MADISON 41.77N 81.07W
11/15/2020 M42 MPH LAKE OH MESONET
MESONET STATION EW2690 MADISON.
0346 PM NON-TSTM WND GST 2 S LINDSEY 41.40N 83.22W
11/15/2020 M41 MPH SANDUSKY OH MESONET
MESONET STATION EW8930 FREMONT.
0345 PM NON-TSTM WND GST 1 NNE HIGHLAND HEIGHTS 41.57N 81.47W
11/15/2020 M41 MPH CUYAHOGA OH AWOS
AWOS STATION KCGF CLEVLND CUYAHOGA.
0340 PM NON-TSTM WND GST YOUNGSTOWN 41.10N 80.65W
11/15/2020 M41 MPH MAHONING OH MESONET
MESONET STATION EW8830 YOUNGSTOWN.
0215 PM NON-TSTM WND GST 2 SE BARBERTON 40.99N 81.58W
11/15/2020 M41 MPH SUMMIT OH MESONET
MESONET STATION DW2323 BARBERTON.
0200 PM NON-TSTM WND GST 3 ESE BRUNSWICK 41.23N 81.77W
11/15/2020 M41 MPH MEDINA OH MESONET
MESONET STATION AU983 HINCKLEY.
0135 PM TSTM WND GST 1 E PERRY HEIGHTS 40.80N 81.46W
11/15/2020 M40 MPH STARK OH MESONET
MESONET STATION AT971 MASSILLON.
1248 PM TSTM WND GST 2 SW AVON 41.44N 82.05W
11/15/2020 M40 MPH LORAIN OH MESONET
MESONET STATION DW8454 AVON.
1201 PM TSTM WND GST 3 E MARION 40.58N 83.07W
11/15/2020 M40 MPH MARION OH MESONET
MESONET STATION AV528 MARION.
1125 AM TSTM WND GST 5 S ARLINGTON 40.83N 83.65W
11/15/2020 M40 MPH HANCOCK OH MESONET
MESONET STATION OH173 2 NNW DUNKIRK.
&&Local storm report, Nov 15, 5:46 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM NON-TSTM WND GST 2 W WEST SALEM 40.96N 82.15W
11/15/2020 M55 MPH ASHLAND OH PUBLIC
&&
PSFlood, Erie
- When
- November 15, 7:00 PM EST to November 16, 12:00 AM EST
- Where
- Erie County, 3.38 mi W of Lawrence Park to 3.17 mi W of Freeport
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.172, -80.096
Lake Erie continued its seasonal decline from October to November, declining about 3 inches to a monthly mean level of 573.00 feet. This level was 25 inches above the long term average November level, 8 inches below the November record high, and 1 inch below last year’s level. Slightly below average precipitation and evaporation led to the net basin supplies being near average for November.
West winds 40 gusting to 55 knots off of Erie Pennsylvania produced large breaking waves along the shoreline over 10 feet high. These large breakers in combination with above normal lake levels resulted in waves overtopping area breakwalls and flooding homes along Lake Front Drive in Millcreek Township. Emergency Management reported 34 people rescued from structures in the 3100 block of Lake Front Drive in Millcreek Township. Evacuations began around 730 PM EST 11/15/20 when the levels reached about 85 inches above LWD, finally peaking at 91.6 inches (576.86 IGLD 1985) around 815 pm. Presque Isle State Park sustained significant erosion and overwash as water levels reached major flood stage (576 ft IGLD 1985) cresting at 576.86 feet at the NOS water level gage 9063038 off Erie PA.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Ohio, November 15, 20202 deaths · $520,000 · 51 kt wind · 23 events
- High Wind and Strong Wind in Ohio, November 15, 20201 death · $170,000 · 57 kt wind · 20 events
- Storm Surge and Coastal Flood in California, November 15, 20201 death · 3 events
- Lakeshore Flood and High Wind in Michigan, November 15, 2020$6.7 million · 56 kt wind · 18 events
- Lakeshore Flood and Damaging Winds in New York, November 15 to 16, 2020$1.2 million · 60 kt wind · 49 events
- High Surf in Washington, November 15, 2020$5.0 million · 1 event
- Damaging Winds in Pennsylvania, November 15, 2020$1.0 million · 50 kt wind · 30 events
- Coastal Flood in Washington, November 15, 2020$2.0 million · 1 event
- Damaging Winds in Maryland, November 15, 2020$121,000 · 60 kt wind · 47 events
- Damaging Winds and High Wind in Massachusetts, November 15 to 16, 20201 injured · $56,000 · 56 kt wind · 41 events
- High Wind and Strong Wind in Kentucky, November 15, 20202 injured · $210,000 · 51 kt wind · 4 events
- Damaging Winds in Ohio, November 15, 2020$165,000 · 57 kt wind · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 923746.